Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Stribild & Isentress
Mar 16, 2014

Hi there, For several years I have taken Atripla and Isentress and this combo has worked well for me (viral load fully suppressed after Atripla alone initially would not fully suppress it). My doctor and I have decided to switch to Stribild to help me get a good night's sleep (Atripla impacted my sleep). However, my doctor has prescribed me both Stribild and Isentress together and pharmacists and Gilead (Stribild) have suggested that I should not be taking Isentress with Stribild. Is it OK to continue both? Just would like second opinion. Thanks! Matt

Response from Dr. Young

Hello Matt and thanks for posting.

Since Stribild contains the integrase inhibitor elvitegravir and Isentress is another integrase inhibitor (raltegravir), there's no reason to take both together.

If your virus doesn't have a history of drug resistance, the Stribild alone is adequate.

I'd touch base with your doctor to confirm his or her intent.

BY



Previous
How to increase cd4 Count???
Next
HPV Update

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement